Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Excessive hair fall, no relief with medication, Worried about baldness?

I am a male,age 21. I am suffering from hair loss since 8years(from age 14,15). In that period of time when i was moving my fingers in my hair dandruffs and arround 60-100 hairs were falling every day and more in time of sampoo. now only arround 30% hairs are left. Upper side head have 20% hairs left. Last year doctor prescribed Nizoral sampoo for three months and other vitamins & tablets of thousand rupees but it had no effect. Now dandruffs or scales were moist. Two months ago a doctor prescribed safecet tablet for 20 days and Triatop sampoo twice a week for a month. Last month a doctor prescribed Mintop 10% foam or lotion, sebo wash every alternate day, Triatop lotion once a week, Tab Finax 1/day for 30 days, Androgen cap 1/day for 60days(which i didn t find any where and started using others from today). In Mintop 10 was some side effects were written and also written using that old hair will fall and new will grow after 1,2 month. When its application will stop hair grow will stop?? Please Help me.. I am just 21 and about to blad in 1 or 2 years...
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi, see the problem of yours is androgenetic alopecia which is dependent on male pattern of hormones. If above mentioned medication is not favouring you then you have two options you can either try a solution named renocia . it will stop the hair loss in 56 days after after the use of 7 bottles you will find a satisfactory result.
second option is to go for a hair transplant surgery.
take care
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor